# SDR UPS03240309

- Difficulty date: February 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&S, NR 3 FLAP TRACK HAS SURFACE CORROSION IN THE FOLLOWING AREAS, INSIDE HOLE D, INSIDE HOLE E, INSIDE HOLE F, INSIDE HOLE G & FLAP AFT PAD (B).  REPAIR CARRIED OUT IAW SRMO EO 2003-008-006 & 2003-008-012 UPS ENGINEERING FILE NR 727-57-20094.
